Acta Mathematica

Démonstration du théorème fondamental de galois dans la théorie de la résolution algébrique des équations

J. T. Söderberg

Full-text: Open access

Article information

Source
Acta Math., Volume 11 (1887), 297-302.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485881159

Digital Object Identifier
doi:10.1007/BF02612328

Rights
1887 © F. & G. Beijers

Citation

Söderberg, J. T. Démonstration du théorème fondamental de galois dans la théorie de la résolution algébrique des équations. Acta Math. 11 (1887), 297--302. doi:10.1007/BF02612328. https://projecteuclid.org/euclid.acta/1485881159


Export citation